# SDR 9514759853

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO RELEASE THE RIGHT AFT OVERWING EMERGENCY EXIT DOOR.  ADJUSTED THE EXIT DOOR PER MM 52-21-10 STEP G, CHECKED OK.
